Issues

 / 

1993

 / 

January

  

Reviews of topical problems


Propagation and transformation of electromagnetic waves in one-dimensional periodic structures

PACS: 41.20.Jb
DOI: 10.1070/PU1993v036n01ABEH002061
URL: https://ufn.ru/en/articles/1993/1/a/
Citation: Karpov S Yu, Stolyarov S N "Propagation and transformation of electromagnetic waves in one-dimensional periodic structures" Phys. Usp. 36 (1) 1–22 (1993)
BibTexBibNote ® (generic) BibNote ® (RIS)MedlineRefWorks
TY JOUR
TI Propagation and transformation of electromagnetic waves in one-dimensional periodic structures
AU Karpov, S. Yu.
AU Stolyarov, S. N.
PB Physics-Uspekhi
PY 1993
JO Physics-Uspekhi
JF Physics-Uspekhi
JA Phys. Usp.
VL 36
IS 1
SP 1-22
UR https://ufn.ru/en/articles/1993/1/a/
ER https://doi.org/10.1070/PU1993v036n01ABEH002061

Оригинал: Карпов С Ю, Столяров С Н «Распространение и преобразование волн в средах с одномерной периодичностью» УФН 163 (1) 63–89 (1993); DOI: 10.3367/UFNr.0163.199301b.0063

© 1918–2021 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions